# SDR AU981685

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) DURING FLIGHT, THE ENGINE COMMENCED VERY ROUGH RUNNING.  GROUND INVESTIGATION FOUND NR 1 CYLINDER HAD CRACKED THROUGH 360 DEGREES FROM THE ATTACHMENT FLANGE TO THE FIRST FIN. THE CYLINDER REMAINED ATTACHED AS ONE END CRACK WAS APPROXIMATELY 19 MM (0.75 INCH) ABOVE THE OTHER.  PART TC:  1,954.
